<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2120</article-id>
      <title-group>
        <article-title>New structure of bipolar fuzzy rho-ideals in rho-algebraic semigroups </article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Al-Labadi</surname>
            <given-names>Manal</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Arts and Sciences, University of Petra, Amman, Jordan</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Khalil</surname>
            <given-names>Shuker</given-names>
          </name>
          <aff>Department of Mathematics, College of Science, University of Basrah, Basrah, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Hassan</surname>
            <given-names>Ahmed Naji</given-names>
          </name>
          <aff>Department of Mathematics, College of Science, University of Basrah, Basrah, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Audeh</surname>
            <given-names>Wasim</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Arts and Sciences, University of Petra, Amman, Jordan</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>4-A</issue>
      <fpage>1145</fpage>
      <lpage>1151</lpage>
      <pub-date date-type="pub">
        <day>26</day>
        <month>06</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>In algebraic semigroups when we deal with classical sets every ρ-ideal does not have to be ρ–-ideal. As a result, it is demonstrated in this study with their expansion in some kinds of sets as fuzzy set (FS) &amp; bipolar fuzzy set (BFS) is held. Also, a new construction of (BFS) is demonstrated in ρ-algebras. The study of novel notions such as ρ-semigroup (ρ-SG), ρ-subsemigroup (ρ-SSG), ρ–-ideal semigroup (ρ–-ISG), ρ-ideal semigroup (ρ-ISG), and other are given. Moreover, their extensions in fuzzy logic (FL) using Bipolar fuzzy are introduced. Additionally, a number of basic characteristics of our concepts are investigated and explored. </p>
      </abstract>
      <kwd-group>
        <kwd>Fuzzy sets theory</kwd>
        <kwd>Bipolar fuzzy set</kwd>
        <kwd>Rho-algebras</kwd>
        <kwd>Semigroups</kwd>
        <kwd>Ideals</kwd>
        <kwd>Subalgebra</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
